# SDR COMA0360564

- Difficulty date: December 18, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 20,760 hours, 18,754 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393212
- Part serial: 95125H7550
- Condition: Cracked
- Location: Cockpit
- Part time: 20,763 hours, 18,758 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5815 CO-PILOTS WINDSHIELD CRACKED.  REPLACED WINDSHIELD.
